# SDR EISA96283

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: ABB43211
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O'S AIRSPEED AND ALTIMETER INTERMITTENTLY INOP.  REMOVED AND REPLACED NR 2 AIR DATA COMPUTER.  OPS CHECK NORMAL.  (M)
